# SDR AT9900503

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY, FL, FOUND CRACKED FLOOR SUPPORT FWD CARGO COMPARTMENT AT BS 503 AND BL 3L.  STOP DRILLED CRACK IAW EA NR 12-5321-29-C1362 OPT 1 STEP 1.  NDT PERFORMED, CRACK CONTAINED.  WELD REPAIR 1 EACH CRACK ON FLOOR SUPPORT, TREATED, AND PRIMED IAW DC9 SRM 51-10-3.
